Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Persisting haziness in the eye post treatment for cornea scratch, taken stronger antibiotics, done band-aid contact. Help?

Recently, I scratched my cornea . I was given a antibiotic drop and a band-aid contact. When I returned after four days, the contact was removed, and I was then given a steroid drop to heal the redness and irritation. I was told the eye was completely healed and all it needed to do was get rid of the haze. I followed the instructions on the steroid bottle religiously. Still hazy at my next follow up, so she put me on a stronger steroid. I ve been using it two days and I return in the morning. She says the eye is healed and that it s just a haze, no scarring and no damage, so WHAT IS GOING ON?? It s still hazy!! Am I ever going to get my full vision back???
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Mantha.., any injury to cornea, will lead to breach in the epithelium, while healing it will lead to scarring.. but when new layer of epithelial cells develops, the vision will become clear..
haziness may be due to remnant of scars left behind..

Take care..
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor